# SDR 2014FA0000642

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Aircraft: N10EL
- Make and model: Beech K35
- Aircraft serial: D5957
- Aircraft time: 3,637 hours
- Engine: Cont IO470C
- Engine time: 315 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Condition: Damaged
- Location: Oil Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: B, A

## Discrepancy

THE OIL FILTER ADAPTER HAD SEPARATED, PULLED OUT OF OIL PUMP HOUSING, DUE TO THE FAILURE/SHEARING OF THE ATTACHMENT THREADS.  THIS FAILURE ALLOWED ALL ENGINE OIL TO BE PUMPED OVERBOARD AND CAUSING AN OFF AIRPORT LANDING.  THIS PART IS THE SUBJECT OF AD 96-12-22 AND THE OWNER AND MECHANIC STATE THAT IS WAS COMPLIED WITH 11 MONTHS PRIOR.
